# SDR DXTA2025081804621

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000094
- Aircraft time: 2,586 hours, 1,557 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99162372
- Part serial: 6328000218
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 5 MINS AFTER DEPARTURE, WE HEARD A LOUD HUMMING SOUND COMING FROM THE REAR OF THE AIRPLANE. WE THEN GOT A HYD PUMP FAIL A MESSAGE, FOLLOWED BY HYD VOLUME LOW A. WE RAN THE QRH AND DURING APPROACH WE GOT A GND SPOILER FAULT MESSAGE AS WELL. ON LANDING THE GROUND SPOILERS WERE STUCK IN THE DEPLOYED POSITION. AFTER SHUTTING DOWN, I NOTICED A POOL OF FLUID UNDER THE LEFT ENGINE, AND FLUID DRIPPING FROM THE LEFT COWLING. REMOVED AND REPLACED LEFT ENGINE HYDRAULIC PUMP REF: CESSNA MODEL 700 MAINTENANCE MANUAL (REV14) 29-10-05 (REV 2)
